Terrible Withdrawal from Cymbalta

Discussion in 'Fibromyalgia Main Forum' started by luv2float, Mar 8, 2006.

  1. luv2float

    luv2float New Member

    I was on 60mg of Cymbalta and decided to go off of them for various reasons.

    It ended up that I couldn't do it!! I weened myself very slowly, as directed. I had the worst dizzy spells all the time, I couldn't keep my balance, I was tired all the time, it was terrible! I finally caved in and starting taking 30mg again and have had to stay on that.

    Has anyone had a similar problem? How did you manage?

    Thanks for any input.
  2. scooby2006

    scooby2006 New Member

    I took cymbalta for a very short time. It gave me terrible headaches and made me crazy! Probably need to talk to your dr, but I would imagine it would be easier on your body to take half the dose first rather than cold turkey.
    Good luck!
  3. bettydroop

    bettydroop New Member

    NEED to go off SLOWLY!! Ugg, antid's are SO hard to get off. I hope it all goes well for you! ALot of people here know about this kinda thing so post if you need to with questions.
  4. jaltair

    jaltair New Member

    I'm on 60 mg and decided to stop by weaning as you did. The reason I wanted to go off is to decrease the meds that I take. I went from 60 mg caps to zero by decreasing slowly. However, two days after I went to zero, I ended up sleeping all day and feeling generally lousy. I too caved in and started back on the whole amount. The symptoms of withdrawal stopped.

    The problem: For those of us who feel so bad already, it's too difficult when we have to deal with the symptoms of withdrawal.

    I'm hoping that one of these days, my constant flare will end and then I can try again. But not when I feel so badly already.